Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the existence of smooth solutions in one-dimensional nonlinear thermoelasticity with second sound


Author: Michael A. Tarabek
Journal: Quart. Appl. Math. 50 (1992), 727-742
MSC: Primary 73B30; Secondary 35Q72, 73C50
DOI: https://doi.org/10.1090/qam/1193663
MathSciNet review: MR1193663
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B30, 35Q72, 73C50

Retrieve articles in all journals with MSC: 73B30, 35Q72, 73C50


Additional Information

DOI: https://doi.org/10.1090/qam/1193663
Article copyright: © Copyright 1992 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website